# SDR AALA202407308987

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 40,882 hours, 17,366 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY HANDLE HARD TO OPEN AND CLOSE. MADE ADJUSTMENTS TO FORWARD LAVATORY DOOR, OPERTIONAL CHECK GOOD. PER AMM 52-50-00.
